# SDR AWXA0000386

- Difficulty date: June 13, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 48,933 hours, 30,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: DWG6546812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF CABIN FLOORBOARD SUPPORT BEAM, RBL 30 TO RBL 48, BS 960.  FABRICATED AND INSTALLED FLOOR SUPPORT TOP CAP SHIM, RBL 30 TO RBL 48 BS 960, IAW SRM 53-60-51, SRM 51-20-01, SRM 51-40-02.
